# SDR YENA2020020380091

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 8538
- Aircraft time: 5,079 hours, 1,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 840576
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,079 hours, 1,668 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1152, MCO-BOS. EMERGENCY LIGHT BATTERY 10WL FAILED CAPACITY CHECK; R & R EMERGENCY LIGHT BATTERY 10WL REF A321 AMM 33-51-38. OPS CHECK GOOD.
